# SDR VNAA0009025

- Difficulty date: September 28, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 13,993 hours, 12,735 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 311694201
- Part serial: MM1486
- Condition: Failed
- Location: Rt Engine
- Part time: 13,057 hours, 11,799 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE RIGHT HAND ENGINE TORQUE WAS SLOW TO RESPOND.  FLIGHT 4150 ABORTED TAKE FF.  THE AIRCRAFT WAS FERRIED TO PIT WHERE MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND TORQUE SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 77-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
